# SDR IPXA2025050863078

- Difficulty date: May 2, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N378UP
- Make and model: Boeing 767-300
- Aircraft serial: 67920
- Aircraft time: 3,884 hours, 1,635 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Antenna
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** MAJOR ALTERATION *** ADD SDR FOR EO-76071-JIC001 (SUPPORT STRUCTURE INSTALLATION FOR SATCOM HGA-7001 ANTENNA) COMPLETED SDR.
